# SDR SWAA2022012755869

- Difficulty date: August 3, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 34,397 hours, 20,190 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL PRESSURE WEB DECK HAS A 1.5' CRACK AT RBL 42.6. VERIFIED BY (HFEC) PER 737 NDT PART 6; 51-00-00 PROCEDURE 23. / CUT OUT DAMAGE AND INSTALLED REPAIR PARTS AT VERTICAL PRESSURE WEB DECK BETWEEN RBL25 TO RBL45 .IN REF B737-700 SRM 57-10-10-2R-3 REPAIR 3 ALTERNATIVE 2. TRACKING TO BE ACCOMPLISHED ON NR W115153
